| Model Number |
THROMBINATOR¿ SYSTEM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an autocart procedure no thrombin was produced.The mixture could not be produced because the thrombin could not be drawn from the filter.There was no harm for patient, operator or third party.The surgery was finished successfully by doing a pridie drilling.It was not necessary do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.